MathSciNet Relay Station
MathSciNet bibliographic data
MR2681440 (2011e:35198) 35L05 (35B44 35L20)
Rammaha, Mohammad A.; Sakuntasathien, Sawanya Critically and degenerately damped systems of nonlinear wave equations with source terms. Appl. Anal. 89 (2010), no. 8, 1201–1227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement